# SDR 95FDEA01805

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N112FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19890
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 600 RBL 60 TO 41 WL 208.1 FLOORBEAM HAS CORROSION ON UPPER AND LWR LANDING.  REMOVED TOP FLANGE OF FLOORBEAM RBL 44 TO 56 PER SRM 53-10-8 FIG 5 AND FABRICATED REPAIR AND INSTALLED PER SRM 53-10-8 FIG 5, 51-10-6 AND 51-10-1.
